domestic-supply.com        sarms.forsale
bannednutrition.com
sarms.forsale
Page 1 of 2 12 LastLast
Results 1 to 10 of 14

Thread: Cough after injection

  1. #1

    Cough after injection

    When I pinned Deca today I got the dreaded cough right after injection, within about 30 sec. This is second time I’ve had this happen and I know the cause. We always hear about this happening with Tren and I wonder with Deca being a Nandrolone could it cause this effect also. I’m really thinking possibly any compound might cause this.
    This time it hit me hard. Took a good three minutes to stop and I had one of those full body sweats.

    Anyone experience this with compounds other than Tren?

  2. #2
    It can happen with any compound but it's much worse with Tren.

  3. #3
    yes, its possible on any injection, its just more common with tren





  4. #4
    I personally haven’t, besides with tren ace/base. But it’s the worst feeling, it feels like actual death, and my throat kills for rest of day.

  5. #5
    Quote Originally Posted by Cosmos2008 View Post
    When I pinned Deca today I got the dreaded cough right after injection, within about 30 sec. This is second time I’ve had this happen and I know the cause. We always hear about this happening with Tren and I wonder with Deca being a Nandrolone could it cause this effect also. I’m really thinking possibly any compound might cause this.
    This time it hit me hard. Took a good three minutes to stop and I had one of those full body sweats.

    Anyone experience this with compounds other than Tren?
    I believe any compound does cause this, because I've experienced it with simply Test C. I had know idea what was going on, but it felt terrible.

    Sent from my Z982 using Tapatalk

  6. #6
    Member FriscoKid39's Avatar
    Join Date
    Oct 2017
    Location
    Fort Wayne, Indiana
    Posts
    79
    I have experienced this with test and Tren. Its kind of a horrible feeling but you just got to push through it.
    Maybe try injecting slower.
    Best of luck!!!
    Last edited by FriscoKid39; 07-29-2018 at 04:40 PM.

  7. #7
    Super Moderator EZ_E's Avatar
    Join Date
    Apr 2015
    Location
    There is no cookie cutter answer
    Posts
    5,134
    You have to inject very slow. Push the plunger in a little bit and wait. Then push plunger in a little bit more and wait. Repeat this until you've injected your full amount.
    https://www.isarms.com/forums/steroids-sarms-information/new-here-read-been-here-ready-anyway-10368.html



    https://www.dganutrition.com

  8. #8
    Initially I thought the coughing was due to the fumes from the alcohol, because when I researched alcohol fume inhalation, there were some pretty bad side effects. Such as uncontrollable coughing, lightheadedness and weakness, so maybe it could be a combination of the two. Before I started using alcohol pads, I used rubbing alcohol from a bottle and leave the cap open and most of the time that's when it would happen.

    Sent from my Z982 using Tapatalk

  9. #9
    It will happen to me sometimes with test cyp. I just figured that I hit a vein lol.

  10. #10
    That’s good advice on going a little slower, EZ.
    One thing I did notice was how much easier the carrier oil MCT injects. This was my first experience with MCT. No issue with it but I’m used to grape seed as carrier and you really got to push hard with grape seed. Little to no pip the following day.
    Kinda funny but I scared the hell out of wife with the coughing......

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •